Re: [MOL] Question: "rubbery legs"???? [01742] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Question: "rubbery legs"????



Dear Chris ,
  Without more specifics, in the context of multiple factors ,it would be
difficult to attribute a " disturbance in gait ? " to a specific cause . It is
hard to know that disturbance in gait is even what he is experiencing when he
describes rubbery legs .Does he mean muscle weakness ? The possibilities run
the gamut from nutritional , cardiovascular , neurological , endocrine......
and the trick is there are few pure types or single factors causing symptoms.
   Without alarming your father the prudent thing would be to address it with
his Oncologist and get referals as needed . With mom I always prefer to err on
the side of caution but still avoid pathologizing everything she experiences .
You can offer guidance and then let them decide what to do . When people are
going through these processes it is a great benefit to be in control of some
aspects of care .
Take Care and Hang tough 
Jopseph Cane
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------